MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; 4.5MM CANNULATED TAP

GLOBUS MEDICAL, INC. CREO MIS; 4.5MM CANNULATED TAP
Model Number 6134.0045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation found the distal tip of the instrument has sheared off and there are signs of fatigue and metal deformation.It is possible that the tap was off axis with the k-wire and caused the wire to kink around the tip of the tap.This would cause forces to be applied radially outward on the cannulation, causing the tip to deform.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that during surgery the tip of a cannulated tap sheared off and left fragments in the patient.The fragments were recovered during a revision surgery.

Brand Name
CREO MIS
Common Device Name
4.5MM CANNULATED TAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18832865
Report Number3004142400-2019-00007
Device Sequence Number7457646
Product Code LXH
UDI-Device Identifier00889095178104
UDI-Public00889095178104
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0045
Device Lot NumberTLT342BA
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient RaceBlack Or African American